# SDR CA990202013

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Mlg Door
- Part time: 15,045 hours
- Component: 4752931
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE GEAR INTRANSIT LIGHT REMAINED ON.  AIRCRAFT RETURNED.  RIGHT HAND INBOARD FORWARD DOOR HINGE FOUND BROKEN.  THUS, DOOR WOULD NOT CLOSE PROPERLY.
